I have been taking Evista for 3 months now. My breast have enlarged and it seems that my tits are aways showing through my clothing. I now layer up but that is uncomfortable in the heat of the summer in the south.
It states that Evista can cause breast pain or tenderness ... doesn't really say that it can cause breast to enlarge. But Evista must be causing this in you. If it is bothersome then please discuss with your doctor. Only thing they will probably do is stop you from taking Evista, and perhaps prescribe an alternative.
- Evista Information for Consumers
- Evista Information for Healthcare Professionals (includes dosage details)
- Side Effects of Evista (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2009 • 1 answer
Posted 16 Sep 2010 • 1 answer
Posted 24 Jul 2011 • 1 answer
Posted 31 Jul 2013 • 1 answer
Posted 17 Jul 2017 • 0 answers